Posts by Diana Otrocol


In this paper, we consider systems of equations having a linear part and also a nonlinear part. We give sufficient conditions which imply the existence and uniqueness of solutions to the system. Using Perov’s theorem, our results extend some results in the literature. An application using the iterative method, numerical experiments and graphics illustrate the main result.


Gabriela Motronea
Technical University of Cluj-Napoca, Romania

Diana Otrocol
Technical University of Cluj-Napoca, Romania,
Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy

Ioan Rasa
Technical University of Cluj-Napoca, Romania


Algebraic system; solutions; existence; uniqueness

Paper coordinates

G. Motronea, D. Otrocol, I. Rasa, Perov’s theorem applied to systems of equations, Modern Mathematical Methods, 1 (2023) no. 1, pp. 22-29.


About this paper


Modern Mathematical Metods

Publisher Name
Print ISSN
Online ISSN


google scholar link

[1]  A. M. Acu, I. Rasa and A. E.  ̧Steopoaie, Algebraic systems with positive coefficients and positive solutions, Mathematics,10(8) (2022), Article ID: 1327.
[2]  A. Ciurte, S. Nedevschi and I. Rasa, An algorithm for solving some nonlinear systems with applications to extremumproblems, Taiwanese J. Math.,16(3) (2012), 1137–1150.
[3]  A. Ciurte, S. Nedevschi and I. Rasa, Systems of nonlinear algebraic equations with unique solution, Numer. Algorithms,68(2015), 367–376.
[4]  A. Ciurte, S. Nedevschi and I. Rasa, Systems of nonlinear algebraic equations, with positive solutions, J. Inequal. Appl.,(2017), Article ID: 178.
[5]  Y. Du, G. Zhang and W. Feng, Existence of positive solutions for a class of nonlinear algebraic systems, Math. Probl.Eng., (2016), Article ID: 6120169.
[6]  I. Gyori,  F. Hartung and N. A. Mohamady, Existence and uniqueness of positive solutions of a system of nonlinearalgebraic equations, Period. Math. Hung.,75(1) (2017), 114–127.
[7]  Y. Jia, Y. Gao, W. Feng and G. Zhang, Positive solutions of a nonlinear algebraic system with sign-changing coefficientmatrix, Adv. Differ. Equ., (2020), Article ID: 630.
[8]  M. Kaykobad, Positive solutions of positive linear systems, Linear Algebra Appl.,64(1985), 133–140.
[9]  P. N. Koumantos, Uniqueness of the solution of a nonlinear algebraic system, Mat. Vesnik,74(4) (2022), 280–288.
[10]  A.I. Perov, On the Cauchy problem for a system of ordinary differential equations, Priblijen. Metod Res. Dif. Urav Kiev,2(1964), 115–134 (in Russian).
[11]  R. Precup, The role of the matrices that are convergent to zero in the study of semilinear operator systems, Math. Comput.Modelling,49(3-4) (2009), 703–708.
[12]  I. A. Rus, Picard operators and applications, Sci. Math. Jpn.,58(1) (2003), 191–219.
[13]  S. M. Stefanov:Numerical solution of some systems of nonlinear algebraic equations, J. Interdiscip. Math.,24(2021),1545–1564.
[14]  G. Zhang, L. Bai, Existence of solutions for a nonlinear algebraic system, Discrete Dyn. Nat. Soc., (2009), Article ID:785068.
[15]  G. Zhang, W. Feng, On the number of positive solutions of a nonlinear algebraic system, Linear Algebra Appl.,422(2007), 404–421.

Related Posts